Search Results

There are 24394 results for: content related to: On the Global Relation and the Dirichlet-to-Neumann Correspondence

  1. Painlevé XXXIV Asymptotics of Orthogonal Polynomials for the Gaussian Weight with a Jump at the Edge

    Studies in Applied Mathematics

    Volume 127, Issue 1, July 2011, Pages: 67–105, Shuai-Xia Xu and Yu-Qiu Zhao

    Version of Record online : 28 FEB 2011, DOI: 10.1111/j.1467-9590.2010.00512.x

  2. Inverse Scattering Transform for the Multi-Component Nonlinear Schrödinger Equation with Nonzero Boundary Conditions

    Studies in Applied Mathematics

    Volume 126, Issue 3, April 2011, Pages: 245–302, Barbara Prinari, Gino Biondini and A. David Trubatch

    Version of Record online : 10 JAN 2011, DOI: 10.1111/j.1467-9590.2010.00504.x

  3. Quasi-Periodic Solutions of Nonlinear Evolution Equations Associated with a 3 × 3 Matrix Spectral Problem

    Studies in Applied Mathematics

    Volume 127, Issue 2, August 2011, Pages: 107–140, Xianguo Geng, Lihua Wu and Guoliang He

    Version of Record online : 28 FEB 2011, DOI: 10.1111/j.1467-9590.2010.00513.x

  4. The Stability Analysis of the Periodic Traveling Wave Solutions of the mKdV Equation

    Studies in Applied Mathematics

    Volume 126, Issue 1, January 2011, Pages: 17–48, B. Deconinck and M Nivala

    Version of Record online : 27 SEP 2010, DOI: 10.1111/j.1467-9590.2010.00496.x

  5. Asymptotic Analysis of Localized Solutions to Some Linear and Nonlinear Biharmonic Eigenvalue Problems

    Studies in Applied Mathematics

    Volume 126, Issue 4, May 2011, Pages: 347–408, M. C. Kropinski, A. E. Lindsay and M. J. Ward

    Version of Record online : 10 JAN 2011, DOI: 10.1111/j.1467-9590.2010.00507.x

  6. Quasiperiodic Wave Solutions of inline image Supersymmetric KdV Equation in Superspace

    Studies in Applied Mathematics

    Volume 125, Issue 4, November 2010, Pages: 343–371, E. G. Fan and Y. C. Hon

    Version of Record online : 5 NOV 2010, DOI: 10.1111/j.1467-9590.2010.00491.x

  7. Hodograph-Type Transformations for Linearization of Systems of Nonlinear Diffusion Equations

    Studies in Applied Mathematics

    Volume 124, Issue 3, April 2010, Pages: 247–281, Jing Kang and Changzheng Qu

    Version of Record online : 6 JAN 2010, DOI: 10.1111/j.1467-9590.2009.00470.x

  8. Simplified Asymptotic Solutions of Differential Equations Having Two Turning Points, with an Application to Legendre Functions

    Studies in Applied Mathematics

    Volume 127, Issue 3, October 2011, Pages: 250–283, T. M. Dunster

    Version of Record online : 27 APR 2011, DOI: 10.1111/j.1467-9590.2011.00519.x

  9. A Combined Renormalization Group-Multiple Scale Method for Singularly Perturbed Problems

    Studies in Applied Mathematics

    Volume 124, Issue 4, May 2010, Pages: 383–410, Robert E. O'Malley, Jr and Eleftherios Kirkinis

    Version of Record online : 29 JAN 2010, DOI: 10.1111/j.1467-9590.2009.00475.x

  10. Painlevé IV Asymptotics for Orthogonal Polynomials with Respect to a Modified Laguerre Weight

    Studies in Applied Mathematics

    Volume 122, Issue 1, January 2009, Pages: 29–83, D. Dai and A. B. J. Kuijlaars

    Version of Record online : 5 JAN 2009, DOI: 10.1111/j.1467-9590.2008.00423.x

  11. On the Inverse Problem for Scattering of Electromagnetic Radiation by a Periodic Structure

    Studies in Applied Mathematics

    Volume 111, Issue 2, August 2003, Pages: 115–166, L. O. Castellano Pérez and Jorge P. Zubelli

    Version of Record online : 23 JUN 2003, DOI: 10.1111/1467-9590.t01-1-00230

  12. On the Shortest Queue Version of the Erlang Loss Model

    Studies in Applied Mathematics

    Volume 120, Issue 2, February 2008, Pages: 129–212, Haishen Yao and Charles Knessl

    Version of Record online : 25 JAN 2008, DOI: 10.1111/j.1467-9590.2007.00399.x

  13. Geometrical Optics and Models of Computer Memory Fragmentation

    Studies in Applied Mathematics

    Volume 111, Issue 2, August 2003, Pages: 185–238, Charles Knessl

    Version of Record online : 23 JUN 2003, DOI: 10.1111/1467-9590.t01-1-00232

  14. New Integrable Equations of Nonlinear Schrödinger Type

    Studies in Applied Mathematics

    Volume 113, Issue 1, July 2004, Pages: 91–137, F. Calogero and A. Degasperis

    Version of Record online : 27 MAY 2004, DOI: 10.1111/j.1467-9590.2004.01522.x

  15. Stuart Vortices Extended to a Sphere Admits Infinite-Dimensional Generalized Symmetries

    Studies in Applied Mathematics

    Volume 125, Issue 3, October 2010, Pages: 265–273, E. O. Ifidon

    Version of Record online : 19 AUG 2010, DOI: 10.1111/j.1467-9590.2010.00487.x

  16. Soliton Solutions of the KP Equation and Application to Shallow Water Waves

    Studies in Applied Mathematics

    Volume 123, Issue 1, July 2009, Pages: 83–151, S. Chakravarty and Y. Kodama

    Version of Record online : 1 JUL 2009, DOI: 10.1111/j.1467-9590.2009.00448.x

  17. Higher-Order Painlevé Equations in the Polynomial Class II: Bureau Symbol P1

    Studies in Applied Mathematics

    Volume 116, Issue 4, May 2006, Pages: 321–413, Christopher M. Cosgrove

    Version of Record online : 21 MAR 2006, DOI: 10.1111/j.1467-9590.2006.00346.x

  18. The Application of Neumann Type Systems for Solving Integrable Nonlinear Evolution Equations

    Studies in Applied Mathematics

    Volume 127, Issue 2, August 2011, Pages: 153–190, Jinbing Chen

    Version of Record online : 28 FEB 2011, DOI: 10.1111/j.1467-9590.2011.00516.x

  19. Local Conservation Laws and the Hamiltonian Formalism for the Ablowitz–Ladik Hierarchy

    Studies in Applied Mathematics

    Volume 120, Issue 4, May 2008, Pages: 361–423, Fritz Gesztesy, Helge Holden, Johanna Michor and Gerald Teschl

    Version of Record online : 1 MAY 2008, DOI: 10.1111/j.1467-9590.2008.00405.x

  20. Integrable Equations in Nonlinear Geometrical Optics

    Studies in Applied Mathematics

    Volume 113, Issue 4, November 2004, Pages: 325–352, B. Konopelchenko and A. Moro

    Version of Record online : 14 OCT 2004, DOI: 10.1111/j.0022-2526.2004.01536.x